Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Sub-mandibular gland swells up within minutes, antibiotics has no relief, left side of face feels numb. Reasons ?

my submandibular gland swells up within minutes. by the time I go to my dr. swelling is gone. but I was treated with antibiotics for 10 days. 7 days later I lost my voice and returned to my Dr. I was treated with more antibiotics for 7 days. within 36 hours of taking my last dose my gland swell again, taking 4 minutes to tripple in size. sore to touch and left side of face feels a little numb. this is weekend so I can not see my dr. for at least 3 days by then swelling could be gone again.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might having some problem with your salivary gland producing swelling coming and subsides often.
There might be having some infection or stone in your salivary gland duct.
Consult your doctor and get examined.
ok and take care.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor